# SDR 9704209958

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1095
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN VERTICAL STABILIZER ATTACH FITTING AT FS 1095, RBL 6.  REPLACED FITTING (P/N 4918093-2) PER EA 99-111864.
